Journal of Pediatrics Review

Published by: Kowsar

Update on Infantile Haemangioma

Zohreh Hajheydari 1 , * , Soheila Shahmohammadi 2 and Rezvan Talaee 3
Authors Information
1 Department of Dermatology, Faculty of Medicine, Mazandaran University of Medical Sciences, Sari, Iran
2 Journal of Pediatrics Review Office, Mazandaran University of Medical Sciences, Iran
3 Department of Dermatology, Faculty of Medicine, Kashan University of Medical Sciences, Kashan, Iran
Article information
  • Journal of Pediatrics Review: February 28, 2014, 2 (1); 29-38
  • Published Online: February 28, 2014
  • Article Type: Review Article
  • Received: August 31, 2013
  • Revised: September 24, 2013
  • Accepted: November 02, 2013

To Cite: Hajheydari Z, Shahmohammadi S, Talaee R. Update on Infantile Haemangioma, J Pediatr Rev. 2014 ;2(1):29-38.

© 0, Journal of Pediatrics Review. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License ( which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
  • 1. References are available in the PDF.
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:



Create Citiation Alert
via Google Reader

Readers' Comments